Louisiana, 2007Damaging Winds in Louisiana, June 3, 2007
June 3, 2007 · NWS SHV · 11 events in 8 counties and zones
A strong upper level storm system moved eastward out of north Texas during the morning of June 3rd and intensified as it moved into northeast Texas. This system was embedded in northwesterly winds aloft which are often prolific wind producers if these systems can sustain themselves.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level storm system moved eastward out of north Texas during the morning of June 3rd and intensified as it moved into northeast Texas. This system was embedded in northwesterly winds aloft which are often prolific wind producers if these systems can sustain themselves. The storm system encountered a very unstable airmass across northeast Texas and northwest Louisiana. The result was widespread wind damage across the southern half of northeast Texas and northwest Louisiana through the afternoon hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 3, 8:31 AM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 3, 8:31 AM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CDT SUN JUN 3 2007
.DISCUSSION...
UPDATED TO ACCOUNT FOR SVR WATCH #336 VALID UNTIL 2PM FOR THE
SOUTHERN TWO THIRDS OF NORTHEAST TEXAS. INSTABILITY STARTING TO
INCREASE AHEAD OF MCS ACROSS N TX ATTM AND WITH DESCENT MID LEVEL
WINDS ACCOMPANYING MCS...FEEL LIKE IT SHOULD HOLD TOGETHER AT LEAST
UNTIL LATE MORNING AND PERHAPS EVEN INTO THE EARLY AFTERNOON. HAVE
INCREASED POPS OUT WEST ACCORDINGLY AND SHAVED SOME HIGH TEMPS FOR
TODAY OUT WEST AS WELL.
UPDATE ALREADY SENT...13.
&&
.AVIATION...
TROUGH OVER THE UPPER MIDWEST MOVING EAST ACROSS MID MS VALLEY NOW.
RESULTANT NW FLOW OVER THE FOUR-STATE AREA NOW WITH AN MCS KNOCKING
ON THE DOOR. KTYR...KGGG...AND KLFK WILL BE AMENDED SHORTLY WITH
TEMPO GROUPS FOR SVR WX THREAT. SOME GUST TO 50KTS ALREADY REPORTED
JUST TO OUR WEST. AS FOR THE 18Z ISSUANCE...WILL CLOSELY MONITOR
PROGRESS OF THIS SYSTEM. VFR CIGS FOR MOST WITH SFC WINDS S OR SW
NOW...VEERING TO MORE WESTERLY THIS P.M. 10KTS. THIS SHOULD DRY OUT
THE PBL SOMEWHAT...COUPLED W/WARM AFTERNOON TEMPS. THUS...EXPECT
ONLY MVFR CONDITIONS AT A COUPLE OF TAF SITES AROUND SUNRISE MONDAY
MORNING...ASIDE FROM ANY THAT SEE A DOWNPOUR. ONE MORE VORT NOW
OVER W NM MAY BRING IN ROUND 3 TOMORROW A.M.OVER SW QUAD OF CWA.
/24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 66 89 67 / 40 30 30 10
MLU 90 67 89 64 / 20 20 30 10
DEQ 87 61 86 61 / 20 20 20 10
TXK 87 63 88 63 / 40 20 20 10
ELD 90 64 88 62 / 20 20 20 10
TYR 85 67 87 66 / 60 30 30 10
GGG 85 66 88 66 / 60 30 30 10
LFK 86 69 87 69 / 60 40 30 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
13/24
Hazardous weather outlook, Jun 3, 11:00 AM CST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 3 2007
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
A LARGE UPPER LEVEL STORM SYSTEM ACROSS NORTH CENTRAL TEXAS WILL RESULT
IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE FOUR STATE
REGION TODAY. STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL WILL
BE POSSIBLE THIS MORNING INTO THE EARLY AFTERNOON HOURS ACROSS NORTHEAST
TEXAS AS A SQUALL LINE IS EXPECTED TO AFFECT THE REGION. LATER THIS
AFTERNOON WITH THE AID OF HEATING...ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS WILL DEVELOP ACROSS NORTHWEST LOUISIANA AND SOUTHWEST
ARKANSAS. THESE WILL BE MORE ISOLATED IN NATURE BUT COULD STILL CONTAIN
STRONG WINDS GUSTS AND POSSIBLE SMALL HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA
IN ASSOCIATION WITH A NEARLY STATIONARY FRONTAL BOUNDARY
ACROSS THE FOUR STATE REGION NEAR THE INTERSTATE 20 CORRIDOR.
A MOIST AND UNSTABLE AIRMASS...ALONG WITH UPPER DISTURBANCES
TRAVERSING THE REGION WILL ALLOW SOME OF THE THUNDERSTORMS
TO BECOME STRONG AND POSSIBLY SEVERE MONDAY AND MONDAY
NIGHT. HIGH WINDS AND LARGE HAIL...ALONG WITH GUSTY WINDS AND
DANGEROUS LIGHTNING WILL BE POSSIBLE ACROSS THE SOUTHERN
SECTIONS OF EAST TEXAS INTO WEST CENTRAL AND CENTRAL LOUISIANA.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER...EMERGENCY MANAGER...AND STORM SPOTTER ACTIVATION
MAY BE NEEDED OVER NORTHEAST TEXAS AND EXTREME WESTERN LOUISIANA
TODAY AND TONIGHT.
13
In the hours before
Local storm report, Jun 3, 10:34 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG TYLER 32.33N 95.30W
06/03/2007 SMITH TX LAW ENFORCEMENT
A FEW TREES DOWNED IN AND AROUND TYLER.
1120 AM TSTM WND DMG 5 NE JACKSONVILLE 32.02N 95.20W
06/03/2007 CHEROKEE TX LAW ENFORCEMENT
UP TO SIX TREES DOWNED BETWEEN TROUP AND JACKSONVILLE
ALONG HWY 79 AND HWY 110.
&&
MBERRYLocal storm report, Jun 3, 11:08 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG HENDERSON 32.16N 94.80W
06/03/2007 RUSK TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN ACROSS RUSK COUNTY.
&&
18Local storm report, Jun 3, 11:16 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
06/03/2007 NACOGDOCHES TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN ACROSS THE
COUNTY. POWER OUT IN MANY AREAS.
1112 AM TSTM WND DMG WHITEHOUSE 32.23N 95.22W
06/03/2007 SMITH TX BROADCAST MEDIA
NUMEROUS TREES AND POWERLINES DOWN ACROSS TOWN.
&&
18Thunderstorm Wind, De Soto
- When
- June 3, 11:50 AM CST
- Where
- De Soto County, Mansfield
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.030, -93.720
Widespread reports of trees and power lines downed across the entire parish.
Thunderstorm Wind, Sabine
- When
- June 3, 12:00 PM CST
- Where
- Sabine County, Many
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.570, -93.480
Multiple reports of trees and power lines down across the parish.
Thunderstorm Wind, Red River
- When
- June 3, 12:35 PM CST
- Where
- Red River County, 2 mi N of Coushatta
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.049, -93.350
Trees downed along Hwy 1.
Thunderstorm Wind, Red River
- When
- June 3, 12:35 PM CST
- Where
- Red River County, 8 mi S of Coushatta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 31.904, -93.350
Portion of a tin roof was ripped off a storage building in the Lake End community.
Thunderstorm Wind, Natchitoches
- When
- June 3, 12:45 PM CST
- Where
- Natchitoches County, Natchitoches
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.770, -93.080
Multiple reports of trees and power lines downed across the parish.
Thunderstorm Wind, Natchitoches
- When
- June 3, 12:45 PM CST
- Where
- Natchitoches County, 13 mi NW of Natchitoches
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.903, -93.236
Trees were downed near the Ajax exit along interstate 49.
Thunderstorm Wind, Sabine
- When
- June 3, 12:50 PM CST
- Where
- Sabine County, Many
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.570, -93.480
Multiple trees downed along with power lines across the entire parish.
Thunderstorm Wind, Winn
- When
- June 3, 1:20 PM CST
- Where
- Winn County, 13 mi WSW of Winnfield
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.848, -92.835
Multiple reports of trees and power lines down across the western portion of the parish. Large trees blocking Hwy 84 near the Natchitoches/Winn parish line.
Thunderstorm Wind, Bienville
- When
- June 3, 1:30 PM CST
- Where
- Bienville County, Ringgold
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.330, -93.280
Multiple reports of trees and power lines downed across the western portion of the parish.
Thunderstorm Wind, Grant
- When
- June 3, 1:50 PM CST
- Where
- Grant County, Colfax
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.520, -92.720
Multiple reports of trees and powerlines downed across the parish.
Thunderstorm Wind, Jackson
- When
- June 3, 2:05 PM CST
- Where
- Jackson County, 5 mi N of Jonesboro
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.322, -92.720
Trees downed north of town along Hwy 167.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Texas, June 3, 20071 death · 3 injured · $95,000 · 56 kt wind · 17 events
- Flash Flooding and Hail in Texas, June 3 to 4, 2007$920,000 · 1 in hail · 20 events
- Flash Flooding and Damaging Winds in Ohio, June 3, 2007$1.5 million · 50 kt wind · 6 events
- Tornado and Flash Flood in Wisconsin, June 3, 2007$250,000 · EF1 · 6 events
- Flooding and Damaging Wind in Michigan, June 3 to 7, 2007$470,000 · 56 kt wind · 3 events
- Damaging Wind in Louisiana, June 3, 2007$500,000 · 60 kt wind · 1 event
- Flash Flooding and Hail in Texas, June 3, 2007$90,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Louisiana, June 3, 2007$97,000 · 1 in hail · 18 events
- Flash Flooding and Damaging Winds in New York, June 3, 2007$120,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Texas, June 3, 2007$64,000 · 1.25 in hail · 17 events
- Hail and Damaging Winds in Texas, June 3, 2007$24,000 · 1.5 in hail · 8 events
- Damaging Winds in Michigan, June 3, 2007$30,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38367, 38375, 38368, 38379, 38371, 38380, 38366, 38370, 38372, 38373, 38376.